Metrics

From
−sets and Structure-Preserving Maps by Joris N. Buloron, Roberto B. Corcino, Lorna S. Almocera and Michael P. Baldado Jr. Turkish Journal of Analysis and Number Theory. 2015, 3(6), 160-164 doi:10.12691/tjant-3-6-4
Views
7894
Html 7244
Abstract 650
31 December 2015 (publication date) through 04 December 2021 *
14.78 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3681
PDF1167
Epub843
XML1156
PPT0
Figures282
Tables233
Export: 2301
RIS725
BibTex764
Endnote812
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com